Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/105734
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Caballero, Josefa | en_US |
dc.contributor.author | López, Belén | en_US |
dc.contributor.author | Sadarangani, Kishin | en_US |
dc.date.accessioned | 2021-03-15T08:07:11Z | - |
dc.date.available | 2021-03-15T08:07:11Z | - |
dc.date.issued | 2021 | en_US |
dc.identifier.issn | 0232-2064 | en_US |
dc.identifier.other | Scopus | - |
dc.identifier.uri | http://hdl.handle.net/10553/105734 | - |
dc.description.abstract | European Mathematical SocietyIn this work, we discuss the existence and uniqueness of positive solutions for the second order integral boundary value problem {xn(t) + f(t, x(t), (Hx)(t)) = 0, 0 < t < 1, x(0) = 0, x(1) = ∫01 a(s)x(s)ds, where the function f has a singularity at t0 = 0. Our main tool is a fixed point theorem of Wardowski (2012). Moreover, we present several examples illustrating our result. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Zeitschrift für Analysis und ihre Anwendung | en_US |
dc.source | Zeitschrift fur Analysis und ihre Anwendung [ISSN 0232-2064], v. 40 (1), p. 51-65, (Enero 2021) | en_US |
dc.subject | 120219 Ecuaciones diferenciales ordinarias | en_US |
dc.subject.other | Fixed point theorem | en_US |
dc.subject.other | Integral boundary value problem | en_US |
dc.subject.other | Positive solution | en_US |
dc.title | Existence and uniqueness of positive solutions for a singular second-order integral boundary value problem | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.4171/ZAA/1672 | en_US |
dc.identifier.scopus | 85101090856 | - |
dc.contributor.authorscopusid | 7102010775 | - |
dc.contributor.authorscopusid | 36623836800 | - |
dc.contributor.authorscopusid | 6603285515 | - |
dc.description.lastpage | 65 | en_US |
dc.identifier.issue | 1 | - |
dc.description.firstpage | 51 | en_US |
dc.relation.volume | 40 | en_US |
dc.investigacion | Ciencias | en_US |
dc.type2 | Artículo | en_US |
dc.utils.revision | Sí | en_US |
dc.date.coverdate | Enero 2021 | en_US |
dc.identifier.ulpgc | Sí | en_US |
dc.contributor.buulpgc | BU-INF | en_US |
dc.description.sjr | 0,596 | |
dc.description.jcr | 1,222 | |
dc.description.sjrq | Q2 | |
dc.description.jcrq | Q2 | |
dc.description.scie | SCIE | |
dc.description.miaricds | 11,0 | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0001-8842-426X | - |
crisitem.author.orcid | 0000-0002-1484-0890 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Caballero Mena, Josefa | - |
crisitem.author.fullName | López Brito, María Belén | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.